# SDR SWAA2022041132644

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STA 947 LBL13-RBL11 WL208 UPPER FLANGE HAS CORROSION IN AND AROUND FASTENER HOLES / REMOVED CORROSION. BLEND AREA AT RBLID. ORIGINAL 'T' .180 REMAINING .146 LOSS OF .034 OUT OF LIMITS IAW B737 SRM 53-70-51-1A-1. FIG 104. REPAIRED AREA IAW B737 SRM 53-70-51-2R-8 REPAIR 8. AT STA 947
